# SDR AWXA200200376

- Difficulty date: April 24, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 48,186 hours, 34,715 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clip
- Part number: 69532071
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON THE FRAME TO STRINGER CLIP, STR 11 R/H, BS 663.75. MAINTENANCE REMOVED DAMAGED STRINGER CLIP AT STR 11 R/H, BS 663.75, FABRICATED A NEW STRINGER CLIP, TREATED AND INSTALLED IAW DWG 69-53207, AND B737-300 SRM 51-40-02, PG 10.
